# SDR C1HA200292016

- Difficulty date: May 20, 2002
- Submitted: July 6, 2002
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FORE FLAP INBRD LOWER SKIN HAS AREA OF DELAMINATION JUST AFT OF CENTER ATTACH ARM. (AREA 12 INCHES X 6 INCHES)
